MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DELTA XTEND CENTRAL SCREW METAGLENE AUGMENTED METAGLENE REAMER HEAD; SHOULDER INSTRUMENT - REAMER HEAD

DEPUY IRELAND - 3015516266 DELTA XTEND CENTRAL SCREW METAGLENE AUGMENTED METAGLENE REAMER HEAD; SHOULDER INSTRUMENT - REAMER HEAD
Catalog Number 231770424
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that two instruments in this case malfunctioned: the first augment reamer handle had a button near the back end which is spring loaded to capture the hudson adaptor connection.This button was sticking and required the tech to tap it on the side repeatedly to spring the bottom up.This should not be necessary.The second central screw, metaglene augmented metaglene reamer head broke while reaming the glenoid.This left fragments in the patient which required the surgeon to remove.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DELTA XTEND CENTRAL SCREW METAGLENE AUGMENTED METAGLENE REAMER HEAD
Common Device Name
SHOULDER INSTRUMENT - REAMER HEAD
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20883131
Report Number1818910-2024-25090
Device Sequence Number8709963
Product Code KIJ
UDI-Device Identifier10603295532767
UDI-Public(01)10603295532767(10)MK209331
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231770424
Device Lot NumberMK209331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight111 KG